Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Existence and uniqueness result for a class of nonlinear parabolic equations with $L^{1}$ data

Tom 41 / 2014

Kaouther Ammar, Jaouad Bennouna, Hicham Redwane Applicationes Mathematicae 41 (2014), 141-148 MSC: Primary 47A15; Secondary 46A32, 47D20. DOI: 10.4064/am41-2-2

Streszczenie

We prove the existence and uniqueness of a renormalized solution for a class of nonlinear parabolic equations with no growth assumption on the nonlinearities.

Autorzy

  • Kaouther AmmarDepartment of Mathematics
    Faculty of Sciences
    Taibah University
    344 Al Madinah Al Munawara, Saudi Arabia
    e-mail
  • Jaouad BennounaLaboratoire LAMA
    Faculté des Sciences Dhar-Mahraz
    Département de Mathématiques
    Université Sidi Mohamed Ben Abdellah
    B.P. 1796 Atlas
    Fès, Morocco
    e-mail
  • Hicham RedwaneFaculté des Sciences Juridiques,
    Économiques et Sociales
    Université Hassan 1
    B.P. 764, Settat, Morocco
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek